# SDR AALA20090902TUL22

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 60,098 hours, 21,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NUMBER 4 DELAMINATED ON TRAILING EDGE WEDGE.  REMOVED FOR REPAIR.  INSTALLED NEW CORE AND DOUBLER UNDER SRM 51-70-10-2R.
